# SDR P5CA9900216

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Bs 2658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP LT SIDE BUTT JOINT SKIN SURFACE CORROSION AT BS2658.  CORROSION REMOVED AND TREATED PER SRM 51-10-01 AND 51-10-02.
